Ask an expert
Question

28 Jul 2010

Roaccutane, gym and gym supplements
I am 30 years old and have been put on roaccutane 20mg as a result of acne problems.

I work out 5 days a week, mostly weight training. I take creatine and whey protein.

Please advise if it safe to continue taking the roaccutane with the weight training and the supplements(creatine and whey) i am taking.

Thanks
Answer 590 views
Expert
CyberDoc
Cyberdoc

01 Jan 0001

Hallo James
As long as your supplement does not contain phentermine but pure whey and creatine it should be safe, but watch out for any side effects and discuss with your dermatologist if you notice any abnormalities.
Dr Bets
The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical examination, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.